# SDR FDEA200911093910

- Difficulty date: November 9, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 22,617 hours, 11,602 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960300003
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA GOUGES ON RT WING CTR FLAP LWR SKIN AFTER BLENDOUT ARE OUT OF LIMITS. REPAIRED RT WING CTR FLAP LWR SKIN IAW EA6-5750-135131.
